# SDR SIMA200526205

- Difficulty date: September 9, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Part time: 11,981 hours, 11,999 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR ON THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED PREVIOUS REPAIR.  FABRICATED A PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 30, CHAPTERS 53-00-10 FIG 201 SHEET AND 51-40-02.  (M)
